this issue
previous article in this issuenext article in this issue

Document Details :

Title: A Multivariate Extension of Equilibrum Pricing Transforms
Subtitle: The Multivariate Esscher and Wang Transforms for Pricing Financial and Insurance Risks
Author(s): KIJIMA, Masaaki
Journal: ASTIN Bulletin
Volume: 36    Issue: 1   Date: May 2006   
Pages: 269-283
DOI: 10.2143/AST.36.1.2014152

Abstract :
This paper proposes a multivariate extension of the equilibrium pricing transforms for pricing general financial and insurance risks. The multivariate Esscher and Wang transforms are derived from Bühlmann’s equilibrium pricing model (1980) under some assumptions on the aggregate risk. It is shown that the Esscher and Wang transforms coincide with each other when the underlying risks are normally distributed.

3.234.211.61.